Morning is usually best but it will depend on what the med does to you. If it makes you sleepy then you may have to take it in the evening. What did your doctor suggest?
I hope you researched the drug as there can be alot of side effects and it is one of those drugs that you must taper off gradually due to discontinuation syndrome. I took it for 5 weeks and have been tapering off for 15 days and it has been rough. Could be just be that it effected me weird as everyone is different.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm concerned over taking cymbalta along with 8 other meds..i'm on 60 mg. daily, of cymbalta, and on
Posted 8 Dec 2010 • 1 answer
Posted 23 Feb 2013 • 2 answers
Posted 27 Jun 2013 • 6 answers
Posted 21 Jan 2014 • 4 answers
Posted 22 Mar 2014 • 2 answers